# SDR 29GA2015021600004

- Difficulty date: February 6, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 33,673 hours, 37,338 cycles
- Engine: Ge CT71
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AUTO COARSEN ON FINAL WITH AUTO COARSEN LIGHT ILLUMINATED.  PERFORMED AUTOCOARSEN SYSTEM ADJUSTMENT TEST, AUTO COARSEN SYS TEST NORMAL.
